# SDR TWAA0001603

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND CRACK IN UPPER END OF VERTICAL STIFFENER AT STA 1019, APU ENCLOSURE LEFT SIDE.  REMOVED STIFFENER AND SENT TO WELDING SHOP.  STIFFENER WAS WELDED PER INTER-SHOP TICKET 799450.  REPLACED STIFFENER WITH HI-LOKS HLT336 PER SRM 51-30-5.
